Moumni, M. and Tilioua, M. (2016) UNSPECIFIED Journal of Engineering Mathematics, 100 (1). pp. 107-108.

Full text not available from this repository.
Official URL:


The original article was published with incorrect equations and text. The correct version of the equations and text are provided in this erratum. © Springer Science+Business Media Dordrecht 2016.

Item Type: Article
Subjects: Engineering
Divisions: SCIENTIFIC PRODUCTION > Engineering
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:47

Actions (login required)

View Item View Item